# SDR SIMA201001203

- Difficulty date: January 9, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 24,202 hours, 23,869 cycles
- Engine: Rroyce AE3007A1
- Engine time: 11,835 hours, 10,669 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Part time: 11,835 hours, 10,669 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4100 THE CREW REPORTED A LAVATORY SMOKE WARNING ON INITIAL CLIMBOUT AND COCKPIT FUMES PRESISITED WITH ELECTRICAL SMELL IN FORWARD CABIN. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 1 LEFT HAND ENGINE AND OPERATIONAL CHECKS WERE GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
